IJPAM: Volume 98, No. 3 (2015)


E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY

Abstract. Let $X$ be a smooth curve of genus $g>0$. For any $n\ge 2$ and any $n$ distinct points $P_1,\dots ,P_n\in X$ let $E(P_1,\dots ,P_n)$ be the set of all $(a_1,\dots ,a_n)\in \mathbb {N}^n$ such that $\mathcal {O}_X(a_1P_1+\cdots +a_nP_n)$ is spanned. We study some abstract properties of the semigroup $E(P_1,\dots ,P_n)$ (e.g. its decompositions in irreducibles) which are upper bounded by a function of $g$ independent from $n$. We say that $E(P_1,\dots ,P_n)$ is symmetric if $\mathcal {O}_X(a_1P_1+\cdots +a_nP_n) \cong \omega _X$ for some $(a_1,\dots ,a_n)\in \mathbb {N}^n$. We study symmetric $n$-semigroups of curves with general moduli.

Received: August 24, 2014

AMS Subject Classification: 14N05

Key Words and Phrases: Weiertrass $n$-semigroup, smooth curve, semigroup of non-gaps

Download paper from here.

DOI: 10.12732/ijpam.v98i3.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 3
Pages: 333 - 338

$N$-SEMIGROUPS ON SMOOTH CURVES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).